# SDR ASAA2023081645101

- Difficulty date: August 16, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 72,303 hours, 37,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8927
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SHIELD FWD OF THE DOOR HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED AFT PIT SHIELD FWD OF THE DOOR IAW B737-700 SRM 51-40-02-0G-0.W= 1" O= .050 R= 0 L= 1" D= .050.
